# SDR USAA039918

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925TS
- Make and model: Boeing 727227
- Aircraft serial: 21244
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Row 18
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6791 - BOS-LGA - FOUND ON L/S, OVERHEAD EMERGENCY LIGHT AT ROW 18 WON'T TEST.  REPLACED BATTERY PACK.  (M)
